Abstract

We report the existence and stability of gap solitons in parity-time (PT) complex periodic optical lattices with the real part of superlattices. These solitons can stably exist in the semi-infinite gap. We have studied the effects of different relative strengths of the superlattices and different amplitudes of the imaginary part on soliton propagation. It was found that the relative strength of the superlattices and the amplitude of the imaginary part significantly affect the PT symmetry and the stability of solitons in the PT complex periodic optical lattices.

© 2011 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Defect solitons in parity-time periodic potentials

Hang Wang and Jiandong Wang
Opt. Express 19(5) 4030-4035 (2011)

Solitons in parity-time symmetric potentials with spatially modulated nonlocal nonlinearity

Chengping Yin, Yingji He, Huagang Li, and Jianing Xie
Opt. Express 20(17) 19355-19362 (2012)

Two-dimensional multipeak gap solitons supported by parity-time-symmetric periodic potentials

Xing Zhu, Hong Wang, Huagang Li, Wei He, and Yingji He
Opt. Lett. 38(15) 2723-2725 (2013)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (8)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription